# SDR KCSA091087

- Difficulty date: August 14, 2009
- Submitted: August 15, 2009
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 77,961 hours, 20,841 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 480 LBL-35 TO LBL-107 FLOORBEAM UPPER CHORD HAS CORROSION.
